# SDR MASA200601834

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 7,243 hours, 4,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7117 TUS - LEFT PACK AUTO FAIL UNCONTROLLABLE IN AUTO AND MANUAL MODE AND WAS SMOKING.  MX PLACED THE PACK ON MEL.
